# SDR CALA2015051593791

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 100,858 hours, 11,953 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERT DUE TO RT BLEED DUCT LEAK EICAS MSG.  FOUND AIR DUCT DISCONNECTED AT R2.  ADOMG EDGE FLAP PDU.  R & R SEAL & SECURED DUCT IAW AMM 27-81-03 201.  LE FLAP OPERATIONS CHECKED OK.
